<< Previous Issue Journal of the Korean Mathematical Society (Vol. 52, No. 2) Next Issue >>
J. Korean Math. Soc. 2015 Vol. 52, No. 2, 225—445
On subfields of GK and generalized GK function fields
Yusuf Danisman and Mehmet Ozdemir
MSC numbers : 14H05
J. Korean Math. Soc. 2015 Vol. 52, No. 2, 225—237
Generalized McKay quivers, root system and Kac-Moody algebras
Bo Hou and Shilin Yang
MSC numbers : Primary 16G10, 16G20, 17B67
J. Korean Math. Soc. 2015 Vol. 52, No. 2, 239—268
Polarized real tori
Jae-Hyun Yang
MSC numbers : Primary 14K10
J. Korean Math. Soc. 2015 Vol. 52, No. 2, 269—331
Derivative formulae for modular forms and their properties
Aykut Ahmet Aygunes
MSC numbers : Primary 11F11, 11F25; Secondary 11M36, 14K25
J. Korean Math. Soc. 2015 Vol. 52, No. 2, 333—347
An iterative algorithm for the least squares solutions of matrix equations over symmetric arrowhead matrices
Fatemeh Panjeh Ali Beik and Davod Khojasteh Salkuyeh
MSC numbers : Primary 15A24, 65F10
J. Korean Math. Soc. 2015 Vol. 52, No. 2, 349—372
A parallel hybrid method for equilibrium problems, variational inequalities and nonexpansive mappings in Hilbert space
Dang Van Hieu
MSC numbers : 65Y05, 47H09, 47H10, 47J20
J. Korean Math. Soc. 2015 Vol. 52, No. 2, 373—388
The Jones polynomial of knots with symmetric union presentations
Toshifumi Tanaka
MSC numbers : Primary 57M25; Secondary 57M27
J. Korean Math. Soc. 2015 Vol. 52, No. 2, 389—402
The Riesz decomposition theorem for skew symmetric operators
Sen Zhu and Jiayin Zhao
MSC numbers : Primary 47A10, 47B99; Secondary 47A05
J. Korean Math. Soc. 2015 Vol. 52, No. 2, 403—416
The annihilator ideal graph of a commutative ring
Abolfazl Alibemani, Moharram Bakhtyiari, Reza Nikandish, and Mohammad Javad Nikmehr
MSC numbers : 13A99, 05C75, 05C69
J. Korean Math. Soc. 2015 Vol. 52, No. 2, 417—429
Extensions of several classical results for independent and identically distributed random variables to conditional cases
De-Mei Yuan and Shun-Jing Li
MSC numbers : 60F15, 60F25
J. Korean Math. Soc. 2015 Vol. 52, No. 2, 431—445

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd